# SDR REXA2013062201023

- Difficulty date: June 22, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 14,647 hours, 9,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1012
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON REMOVAL OF RADAR ALTIMETER ANTENNA MOUNT BASE AT FS 1012,  CORROSION FOUND ON FUSELAGE SKIN.  REPAIRED FUSELAGE SKIN IAW REO 690-53-61-368.
